# SDR DXTA200500951

- Difficulty date: September 2, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605130
- Aircraft time: 4,637 hours, 3,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 107117
- Condition: Seized
- Location: Acm Bay
- Part time: 1,005 hours, 778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU RUNNING ON THE GROUND WITH BLEED AIR ON.  SMOKE IN CABIN AND COCKPIT SHUTDOWN BLEED AIR AND APU REMOVED BATTERY POWER FROM AIRCRAFT.  ACM WAS FOUND SEIZED UP, INSTALLED REPAIRED ACM PACK IAW 560XL M/M 21-51-00.
